# SDR FDEA202207091699

- Difficulty date: July 9, 2022
- Submitted: July 10, 2022
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300*
- Aircraft serial: 779
- Aircraft time: 34,252 hours, 19,033 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53781965200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR CROSSBEAM VERTICAL STIFFENER CRACKED AT   FR27 -Y805 PERFORMED THE REPAIR ON MAIN DECK CARGO COMPARTMENT FLOOR CROSSBEAM AT   FR27 -Y805 AS PER A300-600F SRM 53-10-15-201 FIG.212 , THIS WAS CATEGORY A REPAIR ,   AND MAJOR REPAIR IAW FEDEX GMM 6-2-100
